Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 85, Number 2

All articles in this issue are freely accessible.

Acyclic models and fibre spaces
V. K. A. M. Gugenheim and J. C. Moore.
Trans. Amer. Math. Soc. 85 (1957), 265-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086301
Acyclic models and de Rham’s theorem
Amasa Forrester.
Trans. Amer. Math. Soc. 85 (1957), 307-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090046
Specialization and Picard-Vessiot theory
Lawrence Goldman.
Trans. Amer. Math. Soc. 85 (1957), 327-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087645
The asymptotic behavior of the stable initial manifolds of a system of nonlinear differential equations
J. J. Levin.
Trans. Amer. Math. Soc. 85 (1957), 357-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0088613
Densities of sets of integers and transforms of sequences of zeros and ones
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 85 (1957), 369-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0088586
Homological dimension in local rings
Maurice Auslander and David A. Buchsbaum.
Trans. Amer. Math. Soc. 85 (1957), 390-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086822
Extensions of normal bases and completely basic fields
Carl C. Faith.
Trans. Amer. Math. Soc. 85 (1957), 406-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087632
Oscillation criteria for second-order linear differential equations
Zeev Nehari.
Trans. Amer. Math. Soc. 85 (1957), 428-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087816
Adjoint linear differential operators
William T. Reid.
Trans. Amer. Math. Soc. 85 (1957), 446-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0088625
On singularities of solutions of certain differential equations in three variables
Stefan Bergman.
Trans. Amer. Math. Soc. 85 (1957), 462-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089333
The differential equations of birth-and-death processes, and the Stieltjes moment problem
S. Karlin and J. L. McGregor.
Trans. Amer. Math. Soc. 85 (1957), 489-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091566
A scalar transport equation
Z. A. Melzak.
Trans. Amer. Math. Soc. 85 (1957), 547-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087880